| Model Number |
72404233 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Migration (4003)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
01/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: date is unknown, so estimated date was entered.C2/d10: concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The ifu provides guidance and instruction to achieve successful ams 700 implantation and to prevent tissue damage related symptoms.Device migration is acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 700 implantation and to prevent migration issues.Malfunction of the device is acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 700 implantation and to prevent non-functioning device issues.The reported patient symptom is a known risk associated with this device type and indicated as such in the instructions for use.
Event or Problem Description
It was reported that the patient implanted with this inflatable penile prosthesis (ipp) encountered functional problems and part of the left cylinder had herniated out of position.A surgical procedure was performed wherein the physician removed and replaced the entire device.No further patient complications were reported.